2nd ďay on Escitalopram : On my second day... - Anxiety Support

Anxiety Support

47,698 members47,445 posts

2nd ďay on Escitalopram

VALBARRY
VALBARRY

On my second day of 5mgs Escitalopram after one week of 2.5 mgs and feeling very light headed and anxious. Having difficulty walking as veering over to one side. Got A bouncing headache and stomach ache. Is this my body adjusting to higher dose or is it a bad reaction to meds. I understand this medication needs a few weeks before I will feel any benefit but don't relish the thought if feeling so I'll until they kick in

2 Replies

Hi VALBARRY, of course we all react differently to medications but I would chance to say that on the low dose you started at, it would be more likely to be coming from your anxiety in taking a new med. All the symptoms you express go hand in hand with severe anxiousness. Because you are so concerned in how you are feeling as well as wondering how you will be able to wait out the time required for Lexapro to reach efficacy, I would have a talk with your prescribing doctor. Let him assure you that what you are feeling is not coming from the drug as much as from the anxious thoughts. Keep us updated. xx

VALBARRY
VALBARRY in reply to Agora1

Thank you for your reply. Your comments really are appreciated

You may also like...